Linearization of germs: regular dependence on the multiplier
Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 4, p. 533-564

We prove that the linearization of a germ of holomorphic map of the type F λ (z)=λ(z+O(z 2 )) has a 𝒞 1 -holomorphic dependence on the multiplier λ. 𝒞 1 -holomorphic functions are 𝒞 1 -Whitney smooth functions, defined on compact subsets and which belong to the kernel of the ¯ operator. The linearization is analytic for |λ|1 and the unit circle 𝕊 1 appears as a natural boundary (because of resonances, i.e. roots of unity). However the linearization is still defined at most points of 𝕊 1 , namely those points which lie “far enough from resonances”, i.e. when the multiplier satisfies a suitable arithmetical condition. We construct an increasing sequence of compacts which avoid resonances and prove that the linearization belongs to the associated spaces of 𝒞 1 -holomorphic functions. This is a special case of Borel’s theory of uniform monogenic functions [2], and the corresponding function space is arcwise-quasianalytic [11]. Among the consequences of these results, we can prove that the linearization admits an asymptotic expansion w.r.t. the multiplier at all points of the unit circle verifying the Brjuno condition: in fact the asymptotic expansion is of Gevrey type at diophantine points.

On montre que la linéarisation d’un germe d’application holomorphe du type F λ (z)=λ(z+O(z 2 )) a une dépendence 𝒞 1 -holomorphe du multiplicateur λ. Les fonctions 𝒞 1 -holomorphes sont 𝒞 1 au sens de Whitney, elles sont définies sur des compacts et elles appartiennent au noyau de l’operateur ¯. La linéarisation est analytique pour |λ|1 et le circle 𝕊 1 est sa frontière naturelle (due aux résonances, c’est-à-dire les racines de l’unité). Neamoins la linéarisation est encore définie dans la plupart des points de 𝕊 1 , plus précisement aux points qui se trouvent « assez loin des résonances »’ et qui correspondent à des conditions arithmétiques adéquates imposées au multiplicateur. Nous construisons une suite croissante d’ensembles compacts qui évitent les résonances et nous démontrons que la linéarisation appartient aux espaces associés aux fonctions 𝒞 1 -holomorphes. C’est un cas particulier de la théorie des fonctions monogènes uniformes de Borel [2], et les espaces de fonctions correspondants sont quasi-analytiques par chemins [11]. Comme conséquence nous montrons que la linéarisation a un développement asymptotique en (λ-λ 0 ) dans tous les points λ 0 𝕊 1 qui verifient la condition de Brjuno. En effet le developpement est du type Gevrey aux points diophantiens.

DOI : https://doi.org/10.24033/bsmf.2565
Classification:  37F50,  37F25
Keywords: small divisors, linearization, monogenic functions, quasianalytic space, asymptotic expansion, diophantine condition
@article{BSMF_2008__136_4_533_0,
     author = {Marmi, Stefano and Carminati, Carlo},
     title = {Linearization of germs: regular dependence on the multiplier},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {136},
     number = {4},
     year = {2008},
     pages = {533-564},
     doi = {10.24033/bsmf.2565},
     zbl = {1175.37050},
     mrnumber = {2443035},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2008__136_4_533_0}
}
Marmi, Stefano; Carminati, Carlo. Linearization of germs: regular dependence on the multiplier. Bulletin de la Société Mathématique de France, Volume 136 (2008) no. 4, pp. 533-564. doi : 10.24033/bsmf.2565. http://www.numdam.org/item/BSMF_2008__136_4_533_0/

[1] V. I. Arnold - « On the mappings of the circumference onto itself », Translations of the Amer. Math. Soc. 46 (1961), p. 213-284. | Zbl 0152.41905

[2] E. Borel - Leçons sur les fonctions monogènes uniformes d'une variable complexe, Gauthier-Villars, 1917. | JFM 46.0465.03

[3] A. D. Brjuno - « Analytic form of differential equations. I, II », Trudy Moskov. Mat. Obšč. 25 (1971), p. 119-262; ibid. 26 (1972), 199-239. | MR 377192 | Zbl 0263.34003

[4] T. Carletti & S. Marmi - « Linearization of analytic and non-analytic germs of diffeomorphisms of (𝐂,0) », Bull. Soc. Math. France 128 (2000), p. 69-85. | Numdam | MR 1765828 | Zbl 0997.37017

[5] A. M. Davie - « The critical function for the semistandard map », Nonlinearity 7 (1994), p. 219-229. | MR 1260138 | Zbl 0997.37500

[6] G. H. Hardy & E. M. Wright - An introduction to the theory of numbers, fifth éd., The Clarendon Press Oxford University Press, 1979. | MR 568909 | Zbl 0086.25803

[7] M.-R. Herman - « Simple proofs of local conjugacy theorems for diffeomorphisms of the circle with almost every rotation number », Bol. Soc. Brasil. Mat. 16 (1985), p. 45-83. | MR 819805 | Zbl 0651.58008

[8] A. Y. Khinchin - Continued fractions, The University of Chicago Press, Chicago, Ill.-London, 1964. | MR 161833 | Zbl 0117.28601

[9] A. N. Kolmogorov - « The general theory of dynamical systems and classical mechanics », in International Congress of Mathematicians, Amsterdam, 1954. | Zbl 0095.17103

[10] S. Marmi & D. Sauzin - « Quasianalytic monogenic solutions of a cohomological equation », Mem. Amer. Math. Soc. 164 (2003), p. 83. | MR 1982715 | Zbl 1054.30046

[11] -, « A quasianalyticity property for monogenic solutions of small divisor problems », preprint arXiv:0706.0138v1, 2007. | Zbl 1209.37053

[12] J. Pöschel - « Integrability of Hamiltonian systems on Cantor sets », Comm. Pure Appl. Math. 35 (1982), p. 653-696. | MR 668410 | Zbl 0542.58015

[13] E. Risler - « Linéarisation des perturbations holomorphes des rotations et applications », Mém. Soc. Math. Fr. (N.S.) (1999), p. 102. | Numdam | MR 1779976 | Zbl 0929.37017

[14] W. T. Ross & H. S. Shapiro - Generalized analytic continuation, University Lecture Series, vol. 25, American Mathematical Society, 2002. | MR 1895624 | Zbl 1009.30002

[15] V. Thilliez - « Quelques propriétés de quasi-analyticité », Gaz. Math. (1996), p. 49-68. | MR 1423692 | Zbl 0918.26015

[16] H. Whitney - « Analytic extensions of differentiable functions defined in closed sets », Trans. Amer. Math. Soc. 36 (1934), p. 63-89. | MR 1501735 | Zbl 0008.24902

[17] J. Winkler - « A uniqueness theorem for monogenic functions », Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), p. 105-116. | MR 1207898 | Zbl 0784.30031

[18] J.-C. Yoccoz - « Théorème de Siegel, nombres de Bruno et polynômes quadratiques », Astérisque (1995), p. 3-88, Petits diviseurs en dimension 1. | MR 1367353

[19] -, « Analytic linearization of circle diffeomorphisms », in Dynamical systems and small divisors (Cetraro, 1998), Lecture Notes in Math., vol. 1784, Springer, 2002, p. 125-173. | MR 1924912 | Zbl pre05810605